Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Cheyenne, WY

June 6, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2014, 6:39 PM MDT for Laramie County, Wyoming. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 6:39 PM MDT (00:39 UTC)
Expired
Jun 6, 2014, 7:15 PM MDT
In force
36 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 16 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:59 PM MDTHAIL 116 W Cheyenne, WYOBSERVED ALONG INTERSTATE 80 AT MILE POST 346.
Jun 6, 6:59 PM MDTHAIL 1.2510 W Cheyenne, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2906 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WUUS55 KCYS 070039
SVRCYS
WYC021-070115-
/O.NEW.KCYS.SV.W.0055.140607T0039Z-140607T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 715 PM MDT

* AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHEAST OF CRYSTAL LAKE CAMPGROUND...AND MOVING NORTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHEYENNE WEST OF INTERSTATE 25...WARREN AF BASE AND FRONTIER PARK.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 345 AND 358.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 10500 4118 10477 4101 10504 4107 10516
TIME...MOT...LOC 0039Z 223DEG 16KT 4108 10504

HAIL...1.00IN
WIND...60MPH

$$

HAHN
3 follow-up statements
406 
WWUS55 KCYS 070056
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT FRI JUN 6 2014

WYC021-070115-
/O.CON.KCYS.SV.W.0055.000000T0000Z-140607T0115Z/
LARAMIE WY-
656 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY UNTIL 715 PM MDT...

AT 651 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WARREN AF BASE...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARREN AF BASE AND AREAS OF CHEYENNE WEST OF INTERSTATE 25.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 345 AND 356.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 10500 4119 10480 4101 10504 4107 10516
TIME...MOT...LOC 0056Z 212DEG 16KT 4115 10499

HAIL...1.00IN
WIND...60MPH

$$

HAHN
576 
WWUS55 KCYS 070103
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 PM MDT FRI JUN 6 2014

WYC021-070115-
/O.CON.KCYS.SV.W.0055.000000T0000Z-140607T0115Z/
LARAMIE WY-
703 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY UNTIL 715 PM MDT...

AT 700 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
WARREN AF BASE...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...PUBLIC. HALF DOLLAR SIZED HAIL WAS REPORTED 10 MILES WEST 
OF CHEYENNE.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARREN AF BASE.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 345 AND 357.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 10500 4119 10480 4101 10504 4107 10516
TIME...MOT...LOC 0103Z 213DEG 14KT 4116 10497

HAIL...1.25IN
WIND...60MPH

$$

HAHN
760 
WWUS55 KCYS 070114
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT FRI JUN 6 2014

WYC021-070124-
/O.EXP.KCYS.SV.W.0055.000000T0000Z-140607T0115Z/
LARAMIE WY-
714 PM MDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE COUNTY
WILL EXPIRE AT 715 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4129 10500 4119 10480 4101 10504 4107 10516
TIME...MOT...LOC 0114Z 213DEG 14KT 4120 10494

$$

HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:36 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 6, 5:36 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT FRI JUN 6 2014

.UPDATE...
ISSUED AT 535 PM MDT FRI JUN 6 2014

EARLIER CONVECTION OVER THE SOUTHERN NEBRASKA PANHANDLE HAS
TURNED OVER AN AIR MASS...COOLING TEMPERATURES INTO THE LOWER 60S.
THICK CIRRUS CANOPY COMBINED WITH A SOUTHWARD PROGRESSING COLD
FRONT WILL CONTRIBUTE TO THE STABILIZATION THROUGH THE REST OF THE
EVENING. AS A RESULT...HAVE CANCELLED THE SEVERE THUNDERSTORM
WATCH OVR THE SOUTHERN NEBRASKA PANHANDLE. STILL HAVE A CHANCE OF
THUNDER AHEAD OF THE COLD FRONT...BUT LIMITED INSTABILITY WILL
KEEP MOST OF THAT ACTIVITY WEAK.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 315 PM MDT FRI JUN 6 2014

THUNDERSTORMS ARE ON THE DOWNTREND...MAIN THREAT FOR THUNDERSTORMS
AS WELL AS SEVERE THUNDERSTORM THREAT IS OVER. MAIN PUSH OF COOLER
AIR WILL MOVE ACROSS THE AREA TONIGHT WITH SOME FOG AND LIGHT RAIN
SHOWERS EXPECTED. COULD EVEN SEE SOME DENSE FOG ALONG THE LARAMIE
RANGE LATER TONIGHT INTO EARLY SATURDAY MORNING.

FOR SATURDAY EASTERLY UPSLOPE FLOW WILL BE IN PLACE EAST OF THE
LARAMIE RANGE. A FEW LIGHT RAIN SHOWERS POSSIBLE IN THE EAST AND
COULD SEE ISOLATED THUNDERSTORMS ALONG THE LARAMIE RANGE AND TO
THE WEST IN THE AFTERNOON. NOT ANTICIPATING SEVERE THUNDERSTORMS
AND ANY STORMS THAT FORM WOULD QUICKLY DIE OFF AS THEY MOVE EAST
OF THE LARAMIE RANGE.

MORE LOW CLOUDS...LIGHT SHOWERS...AND FOG FOR SATURDAY NIGHT INTO
SUNDAY MORNING AS COOL EASTERLY FLOW REMAINS IN PLACE. MODELS
DIFFER FOR SUNDAY AFTERNOON WILL SOME KEEPING THE EASTERLY FLOW IN
PLACE WHILE OTHERS SHOWING A PUSH OF WARM AIR ALOFT AND THE
POTENTIAL FOR THUNDERSTORMS IN THE SOUTHERN CWA LATE SUNDAY.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 315 PM MDT FRI JUN 6 2014

UPPER TROF MOVES EAST OF THE CWA SUNDAY NIGHT WITH ANY CONVECTION
LIKEWISE MOVING OUT OF THE CWA AS WELL. A FAIRLY COOL NIGHT AS WELL
WITH MINS MONDAY MORNING IN THE 30S IN SOME VALLEY AREAS OF
SOUTHEAST WYOMING. DRY AND MILD MONDAY THEN WARM FOR THE REST OF
THE UPCOMING WEEK WITH A GENERALLY ZONAL UPPER FLOW THROUGH
WEDS...THEN BACKING TO SW THURSDAY AND FRIDAY AHEAD OF NEXT UPPER
SYSTEM THAT WILL MOVE ONSHORE OVER THE WEST COAST. ISOLATED
CONVECTION POSSIBLE MAINLY TUESDAY WITH BETTER COVERAGE THURSDAY
AND FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1126 AM MDT FRI JUN 6 2014

WDLY SCTD SHOWERS AND TSTMS CURRENTLY FORMING MAINLY OVER THE
PANHANDLE MOVING EAST.  EXPECT THIS AREA TO SEE THE MOST ACTIVITY
THIS AFTERNOON WITH MORE ISOLATED ACTIVITY OVER SOUTHEASTERN WY.
SOME ASSOCIATED MVFR CIGS AND VSBYS WITH THIS ACTIVITY.  MORE
WIDESPREAD IFR CONDITIONS EXPECTED TO FORM OVER THE PLAINS THIS
EVENING AND OVERNIGHT IN MOIST UPSLOPE FLOW WITH AREAS OF RAIN AND
FOG AS WELL.

&&

.FIRE WEATHER...
ISSUED AT 315 PM MDT FRI JUN 6 2014

NO FIRE WEATHER CONCERNS THE NEXT SEVERAL DAYS. SLIGHT CHANCE OF
AFTERNOON THUNDERSTORMS ALONG AND WEST OF THE LARAMIE RANGE
SATURDAY AND SUNDAY WITH RAIN SHOWERS AND PATCHY FOG POSSIBLE EAST
OF THE LARAMIE RANGE.

&&

.HYDROLOGY...
ISSUED AT 300 AM MDT FRI JUN 6 2014

FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE WITH SARATOGA AND
SINCLAIR EXPECTED TO DROP BELOW FLOOD STAGE AROUND SUNDAY INTO
MONDAY. MEANWHILE...THE LARAMIE RIVER SHOULD SEE THE FLOOD WATERS
GO BELOW FLOOD STAGE BY SUNDAY MORNING. THERE IS A CHANCE OF
CONVECTION FRIDAY THROUGH SUNDAY WHICH MAY AFFECT THE RIVERS
SOMEWHAT...BUT THE BULK OF THE CONVECTION WILL BE SCATTERED AND
FAIRLY PROGRESSIVE WHICH SHOULD LIMIT ANY POTENTIAL RIVER RISES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...HAHN
SHORT TERM...SML
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...SML
HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 6, 5:08 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
508 PM MDT FRI JUN 6 2014

WYZ101>119-072315-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
508 PM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR AREAS
AROUND AND WEST OF THE LARAMIE RANGE. THESE THUNDERSTORMS ARE NOT
EXPECTED TO BECOME SEVERE. PATCHY FOG WILL DEVELOP OVER THE
EASTERN PLAINS LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO BELOW
ONE MILE IN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SUNDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-072315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
508 PM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

PATCHY FOG WILL BE POSSIBLE MAINLY FOR AREAS CLOSEST TO THE
WYOMING STATE LINE LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO BELOW
ONE MILE IN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 6, 1:40 PM MDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
140 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TORNADO          7 S BUSHNELL            41.13N 103.89W
06/06/2014                   KIMBALL            NE   LAW ENFORCEMENT

&&

DDEAL
Local storm report, Jun 6, 1:54 PM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
154 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TORNADO          7 SE BUSHNELL           41.16N 103.79W
06/06/2014                   KIMBALL            NE   LAW ENFORCEMENT

0152 PM     TORNADO          KIMBALL                 41.23N 103.66W
06/06/2014                   KIMBALL            NE   LAW ENFORCEMENT

            NEAR THE AIRPORT.

&&

DDEAL
Local storm report, Jun 6, 1:58 PM MDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          7 S BUSHNELL            41.13N 103.89W
06/06/2014                   KIMBALL            NE   LAW ENFORCEMENT

            THE TORNADO TOUCHED DOWN 7 SOUTH AND LIFTED THEN TOUCHED
            DOWN AGAIN 4 WEST OF BUSHNELL.

&&

DDEAL
Local storm report, Jun 6, 2:04 PM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          7 S BUSHNELL            41.13N 103.89W
06/06/2014                   KIMBALL            NE   LAW ENFORCEMENT

            THE TORNADO TOUCHED DOWN 7 SOUTH AND LIFTED.

&&

DDEAL
Local storm report, Jun 6, 2:05 PM MDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
205 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          4 W BUSHNELL            41.23N 103.97W
06/06/2014                   KIMBALL            NE   LAW ENFORCEMENT

&&

DDEAL
Special weather statement, Jun 6, 6:09 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MDT FRI JUN 6 2014

WYZ116>118-070045-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
609 PM MDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
645 PM MDT...

AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BUFORD...OR 22 MILES
SOUTHWEST OF CHEYENNE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARREN AF BASE...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 341 AND
358.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4127 10512 4115 10484 4099 10504 4099 10525
      4100 10526
TIME...MOT...LOC 0009Z 209DEG 24KT 4102 10516

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:09 PM MDTSpecial Weather StatementCYSLaramie36 min
Jun 6, 7:17 PM MDTSpecial Weather StatementCYSLaramie28 min
Jun 6, 9:11 PM MDTDense Fog AdvisoryCYSAlbany, Laramie12 hr
Jun 6, 10:15 PM MDTSpecial Weather StatementCYSCarbon45 min
Jun 6, 10:37 PM MDTSpecial Weather StatementCYS38 min
Jun 6, 10:53 PM MDTSpecial Weather StatementCYSAlbany37 min
Jun 6, 11:23 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon52 min
Jun 7, 12:12 AM MDTSevere Thunderstorm WarningCYSAlbany48 min
Jun 7, 3:38 PM MDTSpecial Weather StatementCYSAlbany52 min
Jun 7, 4:16 PM MDTSpecial Weather StatementCYSPlatte44 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.